Trileptal therapeutic levels

Common Questions and Answers about Trileptal therapeutic levels

trileptal

If this is not possible then getting a 2 hour sleep deprived EEG can also be helpful. Low sodium with trileptal is a common side effect. Joint/muscle pain with tegretol is a rare side effect and I would recommend a workup to identify other possible causes other that the tegretol. If you stop the tegretol you should follow a drug level of lamictal to make sure you are therapeutic (have enough in your blood).
So I guess my advice is to stick with plan to get your Lithium up to therapeutic levels, it will eventually level you out. From what you describe it sounds like you are hypomanic as you getting stuff done and functioning its OK to be irritable once and awhile....we all do. Take care and be kind to yourself!
And you can't just up the lithium just like that either....it has everything to do with the lithium levels in your blood....
Protein balances blood sugar levels, which seems to help with mood. I try to get enough sleep (which for me is about 9-10 hours because of my meds, a lot, I know, but that's just how it is). I also have found working with my therapist to understand my anger, validate it as needed, and work through it has been extremely helpful. As for meds, I am on Xanax for anxiety, and Lamictal, and tapering off of Trileptal right now.
Hi. I was wondering how you did coming off the depakote? I am only on depakote. After getting my recent labs back...My doctor told me today she is happy that I am stabalized well below "therapeutic levels", but my CBC showed a concerning low in my white blood cells. She lowered the Depakote once again. She mentioned she didn't want me to go completely off because I might relapse. I was wondering if you went through any symptoms and how it went for you coming off the depakote.
I have tried gabapentin, and Lyrica both of which made me loopy and increased the cog fog before they hit therapeutic levels and amitriptyline which increased my sicca syndrome (dry eyes and mouth). Baclofen didn't do squat for the muscle spasms. Does anyone have a drug or combination that works especially well for them other than the ones listed above? I thought I remembered someone using Cymbalta with successful results.
I think this is disturbing, why add another medication and not adjust the doses of the ones he's already on. 300mg of valproic acid is a very low dose, perhaps he can just be increased, that is if his blood levels are okay to increase. This will help with his racing thoughts. An increase in the zyprexa might be beneficial, maybe 20mg or maybe he can switch from zyprexa to respiridone. Maybe he can try Buspar for anxiety, it is non-addictive.
For seizures, the dose of Lamictal needed to reach therapeutic (effective antiseizure levels) is very dependent on a number of things including: 1. the simultaenous use of other antiepileptics 2. the simultaneous use of depakote 3.your specific enzyme activity level (don't worry about this). The major things are the other drugs you may be taking. But let's say you're taking this alone.
I was allergic to lamictal, wellbutrin worked wonders for me, and worked even better when i added topamax to it.
I now believe many of the toxicity symptoms are not directly caused by the b6, but by the severe depression in estrogen levels and resulting hormone imbalance. (At least in women) I think getting estrogen levels back up helps tremendously with energy. Also - absolutely NO aspartame, phenylalanine, nutrasweet (all the same & in many diet/ sugar free foods). I stumbled upon "aspertame toxicity" in my research.
I had brain surgery for Trigeminal Neuralgia in Sept 2006 and still suffer daily with facial pain on average of a 7. I am on Neurontin, Tegretol, trileptal, seraquel, cymbalta, protonics, atenenol and clonopin also. I am always in pain, constipated, either sleep for days or dont sleep at all for days. I am so messed up by this pain. I have not worked in 2 years and my life is basically just falling apart.
The weight loss is not the cause of my hair loss my doctors have checked my blood levels.I'm not vitamine dificient and my hormone levels came back fine .I'v had a hysterectomy. Like other people on it I'v read about my hair folices hurt.My doctor says my scalp is very dry .I see another doctor in January. I dont have any regrowth.It bothers me alot that my hair is falling out but for now I'm staying on the med because I'm not on it for the weight loss I'm on it to controll my migraines.
MedHelp Health Answers